Smooth parametric dependence of asymptotics of the semiclassical focusing NLS

Published

Journal Article

© Mathematical Sciences Publishers. We consider the one-dimensional focusing (cubic) nonlinear Schrödinger equation (NLS) in the semiclassical limit with exponentially decaying complex-valued initial data, whose phase is multiplied by a real parameter. We prove smooth dependence of the asymptotic solution on the parameter. Numerical results supporting our estimates of important quantities are presented.

Full Text

Duke Authors

Cited Authors

  • Belov, S; Venakides, S

Published Date

  • January 1, 2015

Published In

Volume / Issue

  • 8 / 2

Start / End Page

  • 257 - 288

Electronic International Standard Serial Number (EISSN)

  • 1948-206X

International Standard Serial Number (ISSN)

  • 2157-5045

Digital Object Identifier (DOI)

  • 10.2140/apde.2015.8.257

Citation Source

  • Scopus